# SDR REXA2012092801369

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9197
- Aircraft time: 9,950 hours, 6,699 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING LIFE VEST 20B INSTALLED MISSING LIFE VEST 20B IAW CMM 25-21-00.
